MathSciNet Relay Station
MathSciNet bibliographic data
MR427587 (55 #618) 28A65 (54H20 58F99 22E40)
Dani, S. G. Dynamical systems on homogeneous spaces. Bull. Amer. Math. Soc. 82 (1976), no. 6, 950–952.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement